Hi Alison, thanks for your reply. I see my doctor in a few days. Rosacea is never listed as a side effect for any drug I've ever searched, but hot flashes and facial flushing, urticaria or "rash" often are. Anything that dilates the peripheral blood vessels will aggravate it, including many drugs. Or if it says it will induce itching or a histamine response, it will trigger flushing for me and many others. I have a prescription for Remeron, mirtazapine, which is often used for flushing and is an anti-depressant/antihistamine, and I may try that again. I had a flushing episode while using that the last time, so stopped it, but it may have been the D3 I was using concurrently in large doses for osteoporosis (which I stopped). D3 has caused flushing episodes in rosacea patients I know, to the point where they can't use it at all (hormone like effects from D, so that's probably why). I didn't think it would happen to me, but with high doses and oil based capsules, it absolutely did. So it may have been the concurrent D3 that caused my episode, so going to try the Remeron again. Weight gain and extreme drowsiness are a concern with that for me, but I will try it again anyway. If I can deal with it, it will help with the depression, rosacea and the dermatographia problems I have all in one drug. You might want to look that one up and see what you find. There aren't many anti-ds in that class if I remember correctly. Wish it didn't cause the appetite surge, I noticed that when I used it briefly before and a rosacea friend gained 20 pounds on that drug. I do have a great pharmacist who knows me well, but honestly I find out more on my own usually. He and my doctor told me an Albuterol bronchodilator for bronchitis wouldn't cause facial flushing when I asked, but after two puffs it did. It happened twice. I have very reactive blood vessels. Thanks again for your advice Alison.